# SDR VNAA20251216009

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670321483
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOR FITTINGS FS286 RBL17 AND 37, FS295.00 RBL4, FS319.70 RBL5, FS288 LBL20 AND FS329 LBL20 AT CABIN PAX.   EVALUATED EXCESSIVE DAMAGE ARE OUT LIMITS IAW SRM 53-00-00-101-001-A01 AND REPLACED IAW SRM 51-42-21-001-001-A01.
